# SDR DALA2019030301389

- Difficulty date: March 3, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 60,204 hours, 21,882 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0967313) DURING INSPECTION FOUND CRACKED FRAME LOCATED BS 500A AND BETWEEN STR8R TO STR9R AT PASSENGER CABIN. PERFORMED PERMANENT REPAIR AS PER ERA 575561-14AD REV ORIGINAL ON FRAME LOC BS 500A AND BTW STR 8R TO STR 9R AT PASSENGER CABIN.
